# SDR SAJFCALS099024

- Difficulty date: June 28, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N18706
- Make and model: Boeing 747409F
- Aircraft serial: 30763
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 79688060003
- Part serial: 01122762
- Condition: Faulty
- Location: Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(B-18706) AFTER TAKE OFF, FLIGHT CREW REPORTED THAT IT WAS UNABLE TO CONTROL F/D TEMPERATURE, RESULTING IN HIGH F/D TEMPERATURE.(43 CENTIGRADE) EICAS ECS-REAL PAGE SHOWED THAT PTC-A IN CONTROL & ALL 3 PACKS OUTLET TEMPERATURE ABOUT 57 CENTIGRADE. THERE WAS NOT ANY RELATED FLIGHT DECK EFFECT AND EICAS MESSAGE. PERFORMED PACK RESET & SELECTED PTC-B FOR PRIMARY CONTROLLER BUT STILL IN VAIN.  FLIGHT CREW CONSULTED WITH CHIEF PILOT, JC & MOC THEN DECIDED TO DIVERT. AFTER ACFT ARRIVED, PTC-A C/B PULLED & TRANSFERRED TO PTC-B. ALL PACKS OUTLET TEMP BACK TO 3 CENTIGRADE.  CONFIRMED PTC-A & PTC-B CANNOT SWITCH AFTER PTC-A C/B PUSHED IN. REPLACED PTC-A & ALL 3 PACKS OPERATION NORMAL. PTC-A HAS BEEN SENT TO MANUFACTURER HAMILTON SUNDSTRAND FOR SHOP REPORT.
